# SDR UPS804246

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Aux Spar Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSON ON THE LEFT HAND LOWER AUX SPAR CAP AT OUTBOARD HOLES.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND LOWER AUX SPAR CAP IAW SRM 51-01-20.
